Should I be concerned about these side effects while on Cerelle? Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
So I started taking Cerelle a little over a month ago and I've finished my first packet and am now on day five of the second one. I've started taking the pill on the second day of my period, so my gynecologist said I'd have to use another method like the barrier method during the first week. I did so even two weeks in (just to be sure) before I started having unprotected sex. I take my pill every day at 7 pm and have an alarm set for it and the most time I've missed it for was half an hour.
So my cycle is usually around 30 or 32 days so I'm expecting my period right about now but I only seem to be having cramps with no bleeding (I usually have "warning" cramps three days before the start of my period). I have read the Cerelle pamphlet My gynecologist has given me and I know it says that one of the main side effects are irregular periods, but she told me that I'd be having my periods normally at the start. So of course I started worrying and becoming paranoid if maybe this means that I've messed something up and I am too afraid to take a test.
So to any good soul out there willing to offer me reassurance or advice, I'd be very thankful. I'm wondering what were your side effects like and what it was like starting Cerelle for you and if you had any similar experiences. It is possible that my worrying is delaying the period or maybe the hormones themselves since my body is getting used to the pill, but I've also had this weird acidic feeling in my throat, acne on my face and tender breasts. I'm confused because I thought contraception would make your cramps hurt less (which thankfully they're not as painful) but now I'm still feeling them with no period following up.
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
(Original post by Anonymous)
So I started taking Cerelle a little over a month ago and I've finished my first packet and am now on day five of the second one. I've started taking the pill on the second day of my period, so my gynecologist said I'd have to use another method like the barrier method during the first week. I did so even two weeks in (just to be sure) before I started having unprotected sex. I take my pill every day at 7 pm and have an alarm set for it and the most time I've missed it for was half an hour.
So my cycle is usually around 30 or 32 days so I'm expecting my period right about now but I only seem to be having cramps with no bleeding (I usually have "warning" cramps three days before the start of my period). I have read the Cerelle pamphlet My gynecologist has given me and I know it says that one of the main side effects are irregular periods, but she told me that I'd be having my periods normally at the start. So of course I started worrying and becoming paranoid if maybe this means that I've messed something up and I am too afraid to take a test.
So to any good soul out there willing to offer me reassurance or advice, I'd be very thankful. I'm wondering what were your side effects like and what it was like starting Cerelle for you and if you had any similar experiences. It is possible that my worrying is delaying the period or maybe the hormones themselves since my body is getting used to the pill, but I've also had this weird acidic feeling in my throat, acne on my face and tender breasts. I'm confused because I thought contraception would make your cramps hurt less (which thankfully they're not as painful) but now I'm still feeling them with no period following up.
Every woman is different with this pill, and with every pill. You've taken the pill correctly, and you've used condoms too so please don't worry. The chances of you being pregnant are ridiculously slim.

Just try not to worry, wear a pantyliner just in case anything does happen, and relax. Take a hot bath, read a good book, do things that relax you. It can take up to 3 months to get used to a new pill, so you may be feeling things like this for a while, but your body will relax and you'll feel better.
Last edited by DrawTheLine; 1 week ago
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by DrawTheLine)
Every woman is different with this pill, and with every pill. You've taken the pill correctly, and you've used condoms too so please don't worry. The chances of you being pregnant are ridiculously slim.

Just try not to worry, wear a pantyliner just in case anything does happen, and relax. Take a hot bath, read a good book, do things that relax you. It can take up to 3 months to get used to a new pill, so you may be feeling things like this for a while, but your body will relax and you'll feel better.
Thank you so much for replying, it's a really nice message and you made me feel calmer. I've searched up for similar experiences on this site before to relax a bit but decided to post for myself since like you said every woman is different with this pill and it means a lot to hear something reassuring from your side.
So it looks like it is normal for the pill to stop your period. I'm already wearing a small pad just in case I get some discharge but I'll take the advice and be more confident about taking the pill and do something for myself. Thank you!
Last edited by DrawTheLine; 1 week ago
0
reply
DrawTheLine
Badges: 22
Rep:
?
#4
Report 1 week ago
#4
(Original post by Anonymous)
Thank you so much for replying, it's a really nice message and you made me feel calmer. I've searched up for similar experiences on this site before to relax a bit but decided to post for myself since like you said every woman is different with this pill and it means a lot to hear something reassuring from your side.
So it looks like it is normal for the pill to stop your period. I'm already wearing a small pad just in case I get some discharge but I'll take the advice and be more confident about taking the pill and do something for myself. Thank you!
No worries! The mini pill can really vary with how it affects women. Some have a constant light bleed, others get periods like normal, others get random periods, and some don't get anything (which is quite nice!)
Last edited by DrawTheLine; 1 week ago
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All